# SDR IPXA2013101800612

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EICAS MESSAGE.  LIGHT EXTINGUISHED AFTER APPROXIMATELY FIVE MINUTES WITH ACFT DEPRESSURIZED.  EMERGENCY DECLARED VERIFIED FWD CARGO DOOR CLOSED AND LOCKED IAW DMP 52-71-1-1.  PERFORMED BITE PROCEDURE FOR THE PSEU. NO CODE FOUND RELATED TO THE FWD CARGO DOOR. INDICATION CHECKED GOOD PER MM 52-33-00-862-053.
